# SDR SWAA2025051268015

- Difficulty date: May 6, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 7,117 hours, 3,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT DOES NOT TEST<[01] FOUND FWD F/A FLASHLIGHT TO NOT BE SEATED IN CRADLE CORRECTLY. RE-SEATED FLASHLIGHT IN CRADLE ASSY. OPS CK GOOD. REF AMM 25-64-00. MEL 25-64-02A CLEARED. PLACARDS REMOVED.
